Alert archive / North Carolina / Flash Flood Warnings in 2013

Flash Flood Warning 19, NWS Raleigh, NC

June 25, 2013Johnston County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jun 25, 2013, 4:35 PM EDT for Johnston County, North Carolina. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2013, 4:35 PM EDT (20:35 UTC)
Expired
Jun 25, 2013, 7:30 PM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

County Johnston County, NC

The radar

The Raleigh/Durham radar (KRAX), 25 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 5:00 PM EDTHEAVY RAIN 21 Ssw Clayton, NCFELL BETWEEN 330 PM AND 500 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.6 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2013-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1771 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2013-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1771 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WGUS52 KRAH 252035
FFWRAH
NCC101-252330-
/O.NEW.KRAH.FF.W.0019.130625T2035Z-130625T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
435 PM EDT TUE JUN 25 2013

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 730 PM EDT

* AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAIN PRODUCING FLOODING OVER JOHNSTON
  COUNTY. DOPPLER RADAR ESTIMATED THAT AS MUCH AS TWO TO THREE 
INCHES OF RAIN HAS FALLEN OVER PORTIONS OF THE WARNED AREA

* LOCATIONS THREATENED WITH FLOODING INCLUDE SMITHFIELD...           
  CLAYTON... FLOWERS... AND KENLY.

AN ADDITIONAL ONE TO THREE INCHES OF RAINFALL ARE STILL POSSIBLE 
RESULTING IN ADDITIONAL FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS TURN AROUND...DONT DROWN.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3542 7816 3538 7815 3537 7816 3535 7816
      3534 7819 3550 7855 3556 7865 3571 7847
      3572 7843 3577 7835 3565 7814 3561 7813
      3558 7807

$$

77
2 follow-up statements
901 
WGUS72 KRAH 252127
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
527 PM EDT TUE JUN 25 2013

NCC101-252330-
/O.CON.KRAH.FF.W.0019.000000T0000Z-130625T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSTON NC-
527 PM EDT TUE JUN 25 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR
NORTHERN JOHNSTON COUNTY...

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS AND THUNDERSTORMS WITH LIGHT TO MODERATE RAIN OVER 
NORTHERN JOHNSTON COUNTY. DOPPLER RADAR ESTIMATED THAT AS MUCH AS 
THREE TO FOUR INCHES OF RAIN HAS FALLEN OVER PORTIONS OF NORTHERN 
JOHNSTON COUNTY. ALTHOUGH THE HEAVY RAIN HAS ENDED ACROSS THE WARNED 
AREA... ONGOING FLOODING IS STILL POSSIBLE... ESPECIALLY IN AND 
AROUND CLAYTON.

LOCATIONS THREATENED BY FLOODING INCLUDE BUT ARE NOT LIMITED TO 
CLAYTON AND FLOWERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS TURN AROUND...DONT DROWN.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3550 7815 3559 7845 3562 7856 3571 7847
      3574 7836 3565 7814 3561 7813 3558 7807

$$

77
969 
WGUS72 KRAH 252158
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
558 PM EDT TUE JUN 25 2013

NCC101-252204-
/O.CAN.KRAH.FF.W.0019.000000T0000Z-130625T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSTON NC-
558 PM EDT TUE JUN 25 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN JOHNSTON
COUNTY...

THE SHOWERS AND STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND 
NO SIGNIFICANT FLOODING HAS BEEN REPORTED. THUS.. THE WARNING IS NO 
LONGER IN EFFECT.

LAT...LON 3550 7815 3559 7845 3562 7856 3571 7847
      3574 7836 3565 7814 3561 7813 3558 7807

$$

77

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 3:15 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Jun 25, 3:15 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
315 PM EDT TUE JUN 25 2013

.SYNOPSIS...
A WARM AND HUMID AIR MASS COMBINED WITH A PERSISTENT TROUGH OF LOW
PRESSURE WILL RESULT IN A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS
THROUGH AT LEAST EARLY TO MID NEXT WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
AS OF 250 PM TUESDAY...

THROUGH TONIGHT:
SHOWERS AND THUNDERSTORMS CONTINUE OVER CENTRAL NC AS SOUTHWESTERLY
RETURN FLOW AROUND THE BERMUDA HIGH CONTINUES TO ADVECT WARM MOIST
AIR INTO CENTRAL NC. SHOWER AND STORM ACTIVITY SHOULD WANE AFTER
SUNSET...WITH MOSTLY DRY CONDITIONS EXPECTED DURING THE OVERNIGHT
HOURS. WITH ABUNDANT MOISTURE AND LIGHT WINDS...FOG/LOW STRATUS
COULD DEVELOP IN THE PRE-DAWN HOURS. EXPECT LOWS TONIGHT IN THE
UPPER 60S TO LOW 70S.

WEDNESDAY AND WEDNESDAY NIGHT:
WITH HIGH TEMPERATURES SIMILAR TO TODAYS AND CONTINUED MOISTURE
ADVECTION AT THE SURFACE WITH WEAK MID-LEVEL SHORTWAVE DISTURBANCES
MOVING OVER THE AREA...EXPECT ADDITIONAL DIURNAL SHOWERS AND STORMS
TO DEVELOP WEDNESDAY AFTERNOON. COVERAGE IS STILL DIFFICULT TO NAIL
DOWN AT THIS TIME GIVEN THE DIFFERENCES IN MODEL GUIDANCE AND
UNCERTAINTY IN THE HIGH-RES CAM SOLUTIONS. WILL LEAVE POPS CAPPED AT
CHANCE...MAXIMIZED DURING PEAK HEATING AND DROPPING OFF TO SLIGHT
CHANCE AFTER MIDNIGHT. IT IS CERTAINLY POSSIBLE THAT CERTAIN
AREAS...MOST LIKELY ACROSS THE SOUTH...COULD SEE GREATER COVERAGE
AND MAY EVENTUALLY NEED TO INCREASE POPS INTO THE LIKELY CATEGORY.
WEAK SHEAR AND CAPE VALUES OF 1000-1500 J/KG WILL SUPPORT A PULSE
SEVERE ENVIRONMENT WITH A CONTINUED THREAT OF HEAVY RAIN FROM SLOW
MOVING STORMS. WILL USE A PERSISTENT FORECAST AS A BASELINE FOR
TEMPERATURES GIVEN THE CONTINUED WARM MOIST AIRMASS...HIGHS IN THE
MID 80S TO LOW 90S AND LOWS IN THE UPPER 60S TO LOW 70S...WITH THE
UNDERSTANDING THAT THE ONSET TIME OF CONVECTION AND CONVECTIVE
COVERAGE COULD TRANSLATE INTO +/- 2 OR 3 DEGREES DIFFERENCE.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 300 PM TUESDAY...

A STRONG PACIFIC JET AROUND THE BASE OF A POWERFUL UPPER LOW OFF THE
PAC NW COAST...AND ASSOCIATED NEGATIVELY-TILTED TROUGH AXIS PIVOTING
ACROSS THE NORTHERN GREAT BASIN AND ROCKIES THIS AFTERNOON...WILL
AMPLIFY ACROSS THE GREAT LAKES AND OH VALLEY THROUGH THE END OF THE
WEEK.

THE LEAD S/W TROUGH AND ASSOCIATED FORCING FOR ASCENT...
CHARACTERIZED BY 20 METER MID LEVEL HEIGHT FALLS OVER CENTRAL
NC...WILL PIVOT ACROSS THE CENTRAL APPALACHIANS AND NORTHERN MIDDLE
ATLANTIC REGION ON THU. THE APPROACH OF THE TROUGH ALOFT...IN
CONJUNCTION WITH LOW LEVEL CONVERGENCE ALONG AN EASTWARD-MIGRATING
LEE/PIEDMONT TROUGH...SHOULD SUPPORT LIKELY PROBABILITIES OF SHOWERS
AND STORMS SPREADING EASTWARD ACROSS THE RAH CWFA DURING THE
AFTERNOON AND EVENING. AN INCREASE IN LOW TO MID LEVEL FLOW...ON THE
ORDER OF 20 KTS AT H85 AND 25-30 KTS AT H5...WOULD SUPPORT
PRIMARILY MULTI-CELL STORM ORGANIZATION AND AN ACCOMPANYING THREAT
OF DAMAGING WIND GUSTS...AND TO A LESSER DEGREE MARGINALLY SEVERE
HAIL. HOWEVER...BACKGROUND SRH OF AROUND 100-150 M2/S2 OWING TO THE
STRENGTHENING LOW LEVEL FLOW WOULD BE LOCALLY ENHANCED INVOF
OUTFLOW...WHICH WOULD ALSO SUPPORT AN ISOLATED AND TRANSIENT
SUPERCELLULAR STORM MODE. STORMS WILL GRADUALLY DIMINISH IN A WEST
TO EAST FASHION THROUGH MIDNIGHT AS THE TROUGHS AT THE SURFACE AND
ALOFT HEAD TOWARD THE COAST. WARM AND HUMID...WITH HIGHS WITHIN A
COUPLE OF DEGREES OF 90...AND GENERALLY LOWER 70S FOR LOWS.

MORE OF THE SAME FOR FRI IN RELATIVELY PERSISTENT PATTERN AT THE
SURFACE AND ALOFT - WARM AND HUMID WITH SCATTERED TO NUMEROUS
AFTERNOON AND EVENING...MOSTLY MULTI-CELLULAR STORMS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
AS OF 310 PM TUESDAY...

INCREASINGLY WET. STRONG RIDGE AMPLIFICATION OVER THE ROCKIES WILL
HELP CARVE A DEEP DOWNSTREAM TROUGH ALOFT CENTERED OVER THE TN
VALLEY THIS WEEKEND...WITH SOME SLIGHT RETROGRESSION OF THE PATTERN
(TROUGH SHIFTING WESTWARD INTO THE MS VALLEY) THROUGH TUE. THE
PRESENCE OF AND PERSISTENCE OF THE TROUGH WILL PLACE MUCH OF THE
EASTERN US...INCLUDING CENTRAL NC...IN A PATTERN OF DEEPLY MOIST SW
FLOW ALOFT...FAVORABLE FOR ABOVE AVERAGE PRECIPITATION CHANCES
THROUGH AT LEAST EARLY TO MID NEXT WEEK. THE PROLONGED STORMY PERIOD
WILL FAVOR AN INCREASING RISK OF FLOODING WITH EACH DAY THAT
PASSES...WITH OTHERWISE AN OCCASIONAL PRECIPITATION-LOADED WET
MICROBURST THE OTHER MAIN HAZARD. HIGHS MOSTLY IN THE MIDDLE
80S...AND LOWS 70 TO 75.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
AS OF 144 PM TUESDAY...

24 HOUR TAF PERIOD:
MAINLY VFR CONDITIONS THROUGH THIS EVENING...WITH THE EXCEPTION OF
REDUCED VISBYS AND BORDERLINE VFR/MVFR CIGS OCCURRING WITH SHOWERS
AND STORMS. SOUTHWEST WINDS CONTINUE TO BE A BIT GUSTY AT KFAY AND
KRWI BUT SHOULD DIE DOWN A BIT AFTER SUNSET. THERE IS A CHANCE AT
ALL TERMINALS OF SOME VCTS/TS THIS AFTERNOON...BUT BEST CHANCES AT
KRDU...KFAY...AND KRWI. IFR TO MVFR IN STRATUS ARE EXPECTED AGAIN
LATE TONIGHT/EARLY WEDNESDAY MORNING...WITH CONDITIONS IMPROVING
AFTER SUNRISE. EXPECT WINDS A BIT STRONGER ON WEDNESDAY...MAINLY IN
THE EAST.

LOOKING AHEAD:
RETURN FLOW AROUND THE BERMUDA HIGH COMBINED WITH WEAK SHORTWAVE
DISTURBANCES ALOFT AHEAD OF A DEVELOPING LOW OVER THE GREAT LAKES
WILL SUPPORT MOSTLY DIURNAL SHOWERS AND THUNDERSTORMS EACH
AFTERNOON. SUB-VFR CEILINGS AND VISIBILITIES DUE TO FOG AND LOW
STRATUS ARE POSSIBLE DURING THE OVERNIGHT HOURS EACH NIGHT.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...RAH
NEAR TERM...KC
SHORT TERM...MWS
LONG TERM...MWS
AVIATION...KC
Hazardous weather outlook, Jun 25, 4:04 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
404 PM EDT TUE JUN 25 2013

NCZ007>011-021>028-038>043-073>078-083>086-088-089-262015-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
404 PM EDT TUE JUN 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS THROUGH THIS EVENING WILL BE CAPABLE OF PRODUCING LOCALIZED
FLOODING AND STRONG WIND GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED TO NUMEROUS THUNDERSTORMS WITH DOWNPOURS AND LOCALIZED FLOODING...
AS WELL AS A FEW SEVERE WITH DAMAGING WIND GUSTS AND SMALL HAIL...
WILL OCCUR EACH AFTERNOON AND EVENING THROUGH EARLY TO MID NEXT
WEEK. THE RISK OF FLOODING ON MORE THAN A LOCALIZED BASIS WILL
INCREASE WITH EACH STORMY DAY THAT PASSES...AND WILL LIKELY PEAK
EARLY TO MID NEXT WEEK.

In the hours before

Local storm report, Jun 25, 3:48 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
348 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     TSTM WND DMG     1 NW GUM SPRINGS        35.48N  79.23W
06/25/2013                   LEE                NC   911 CALL CENTER

            LEE COUNTY 911 RECEIVED REPORT OF TREES AND POWER LINES
            DOWN AT CARBONTON RD AND OLD CARBONTON RD.

&&

EVENT NUMBER RAH1300713

TDH
Local storm report, Jun 25, 3:53 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
353 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     1 NW GUM SPRINGS        35.48N  79.23W
06/25/2013                   LEE                NC   911 CALL CENTER

            LEE COUNTY 911 RECEIVED REPORT OF TREES AND POWER LINES
            DOWN AT CARBONTON RD AND OLD CARBONTON RD.

&&

CORRECTED EVENT TIME

EVENT NUMBER RAH1300713

TDH
Local storm report, Jun 25, 3:58 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
358 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     2 WNW SANFORD           35.49N  79.21W
06/25/2013                   LEE                NC   911 CALL CENTER

            LEE COUNTY 911 RECEIVED REPORT OF TREE DOWN ON HOUSE AT
            1800 SPRING LAND IN SANFORD.

&&

EVENT NUMBER RAH1300714

TDH
Local storm report, Jun 25, 4:01 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
401 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     FLASH FLOOD      RAEFORD                 34.98N  79.22W
06/25/2013                   HOKE               NC   911 CALL CENTER

            HWY 20 CLOSED DUE TO COMBINATION OF DOWNED TREES AND
            FLOODED ROAD.

&&

EVENT NUMBER RAH1300715

TDH
Local storm report, Jun 25, 4:14 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
414 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             3 S CLAYTON             35.61N  78.46W
06/25/2013  E0.50 INCH       JOHNSTON           NC   TRAINED SPOTTER

            SPOTTER REPORTED HALF INCH HAIL AT RANCH RD AND HWY 70
            IN CLAYTON.

&&

EVENT NUMBER RAH1300716

TDH
Local storm report, Jun 25, 4:30 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
430 PM EDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     1 N KENLY               35.61N  78.12W
06/25/2013                   WILSON             NC   911 CALL CENTER

            JOHNSTON CO 911 RECEIVED REPORT OF TREE DOWN AT 9338 ST
            MARYS CHURCH RD IN KENLY.

&&

EVENT NUMBER RAH1300717

TDH

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 1:18 PM EDTSpecial Weather StatementRAHAnson, Harnett, Hoke, Lee, Moore, Richmond and 1 more57 min
Jun 25, 1:54 PM EDTSpecial Weather StatementRAHDurham, Wake51 min
Jun 25, 2:20 PM EDTSpecial Weather StatementRAHCumberland, Hoke, Sampson, Scotland55 min
Jun 25, 2:26 PM EDTSevere Thunderstorm WarningRAHHoke49 min
Jun 25, 2:30 PM EDTAreal Flood AdvisoryRAHCumberland, Hoke90 min
Jun 25, 2:47 PM EDTSpecial Weather StatementRAHLee, Moore58 min
Jun 25, 3:13 PM EDTSpecial Weather StatementRAHWilson62 min
Jun 25, 3:14 PM EDTFlash Flood WarningRAHCumberland, Harnett, Hoke, Moore3 hr
Jun 25, 3:24 PM EDTSevere Thunderstorm WarningRAHJohnston, Nash, Wayne, Wilson51 min
Jun 25, 3:28 PM EDTSpecial Weather StatementRAHSampson62 min
Jun 25, 3:29 PM EDTAreal Flood AdvisoryRAHJohnston, Nash, Wake, Wilson3 hr
Jun 25, 3:35 PM EDTSevere Thunderstorm WarningRAHHarnett, Lee, Moore40 min
Jun 25, 3:37 PM EDTAreal Flood AdvisoryRAHHarnett, Lee3 hr
Jun 25, 3:40 PM EDTSevere Thunderstorm WarningRAHJohnston, Wayne50 min
Jun 25, 4:17 PM EDTSevere Thunderstorm WarningRAHJohnston, Wayne, Wilson43 min
Jun 25, 4:42 PM EDTAreal Flood AdvisoryRAHChatham, Lee, Moore, Randolph3 hr
Jun 25, 4:52 PM EDTSpecial Weather StatementRAHAlamance, Davidson, Forsyth, Guilford, Randolph53 min
Jun 25, 5:11 PM EDTSpecial Weather StatementRAHWake64 min
Jun 25, 5:20 PM EDTAreal Flood AdvisoryRAHWake2 hr
Jun 25, 5:44 PM EDTAreal Flood AdvisoryRAHAlamance, Guilford3 hr
Jun 25, 5:44 PM EDTSpecial Weather StatementRAHAlamance, Guilford61 min
Jun 25, 5:59 PM EDTSpecial Weather StatementRAHFranklin61 min
Jun 25, 6:20 PM EDTFlash Flood WarningRAHAlamance, Guilford3 hr
Jun 25, 6:21 PM EDTSpecial Weather StatementRAHMontgomery, Stanly54 min
Jun 25, 6:35 PM EDTAreal Flood AdvisoryRAHMontgomery, Randolph, Stanly115 min
Jun 25, 6:45 PM EDTSevere Thunderstorm WarningRAHGuilford45 min
Jun 25, 7:44 PM EDTSpecial Weather StatementRAHGuilford31 min

Nearby

Flash Flood Warnings in North Carolina, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.